# SDR CA970327021

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Change Rod
- Part number: 350A33214501
- Condition: Corroded
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELASTOMER BUSHINGS IN TAIL ROTOR PITCH CHANGE ROD END FOUND CORRODED, CRACKED, AND DELAMINATED.
